# SDR AALA20170216017

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 24,626 hours, 9,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AFT CABIN RIGHT AISLE NEXT TO RIGHT AFT LAVATORY IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-14. OPS CHECKED GOOD.
